Detailed Information

Cited 0 time in webofscience Cited 14 time in scopus
Metadata Downloads

Branching Markov processes and related asymptotics

Authors
Hwang, S. Y.Basawa, I. V.
Issue Date
Jul-2009
Publisher
ELSEVIER INC
Keywords
Branching processes; Markov processes; Law of large numbers; Central limit theorem; Conditional exponential family; Least squares; Quasilikelihood and maximum likelihood estimation
Citation
JOURNAL OF MULTIVARIATE ANALYSIS, v.100, no.6, pp.1155 - 1167
Journal Title
JOURNAL OF MULTIVARIATE ANALYSIS
Volume
100
Number
6
Start Page
1155
End Page
1167
URI
https://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/13727
DOI
10.1016/j.jmva.2008.10.014
ISSN
0047-259X
Abstract
Models for Markov processes indexed by a branching process are presented. The new class of models is referred to as the branching Markov process (BMP). The law of large numbers and a central limit theorem for the BMP are established. Bifurcating autoregressive processes ( BAR) are special cases of the general BMP model discussed in the paper. Applications to parameter estimation are also presented. (C) 2008 Elsevier Inc. All rights reserved.
Files in This Item
There are no files associated with this item.
Appears in
Collections
이과대학 > 통계학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Hwang, Sun Young photo

Hwang, Sun Young
이과대학 (통계학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE